# SDR IPXA2018091934145

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 17,317 hours, 10,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SKIN DENTED AT FRAMES 84 - 85, STRINGERS 44 & 45L.  REMOVED THE DAMAGE AND INSTALLED A DOUBLER REPAIR IAW EO A300-5330-66874-B.
